The standard Caputo fractional derivative is generalized for the piecewise continuous functions. A more general boundary value problem for the impulsive Langevin fractional differential equation involving the Caputo fractional derivatives is studied. New existence results for solutions of concerned problems are established.
LIU, YUJI and Agarwal, Ravi
"Existence of solutions of BVPs for impulsive fractional Langevin equations involving Caputo fractional derivatives,"
Turkish Journal of Mathematics: Vol. 43:
5, Article 32.
Available at: https://journals.tubitak.gov.tr/math/vol43/iss5/32